What would make you start your period a week early if you were on birth control pills?

Usually breakthrough. The most common cause of this would be progestin breakthrough bleeding. The birth control pills can sometimes do such an effective job thinning the lining of the uterus that the lining becomes fragile and unstable and can bleed or shed unpredictably (and during the active pills, not during the placebo pills at the end of each pack.) could also be a cyst, polyp, fibroid or thyroid or other hormon.

Related Questions

My period a week early im not on any birth control pills or any other pills so can that mean?

Not uncommon. Many women have irregular cycles, some longer than others so I'm shorter. If you've had a changes in your health otherwise, you may want to discuss with your doctor. Sometimes a poor diet or being overweight can have a major impact on your cycles. Also there's the possibility of having a hormone problem as well.
Early. Sometime it happens. See gynecologist for evaluation. Can be normal variation.

I'm on birth control pills (and have been for years) and my period is a week early, brown, and has lasted two weeks now. Is this a bad sign?

Your hormones are in.. flux for some reason, so hang on for the ride. Irregular periods and spotting could mean you may have some hormonal imbalance that could be affected by many different factors, including age (if approaching menopause?), nutrition, illness, exercise (or lack of it), body girth, psychological well-being, stress, season, or simple fluctuations of other related hormones (thyroid for example).

Just got my period a whole week early, and have really bad cramps, and I am on birth control pills. I still have a whole raw of pills to take. Help: (?

OCP and period. It may be normal for you to have heavy bleeding on birth control pills. The amount of bleeding relates to how thick the uterine lining develops on the pill. If this is your first time on the pill, it may take some time for your body to adapt. If you missed taking any of the pills, or took some medications that may alter the efficacy of the pills, that would also explain the bleeding.

3 weeks ago I had pelvic pain followed by bleeding. Got sono, no cysts. On birth control pills 14yrs and got period 3 days early, 1st Time ever. Why?

Menstrual changes. This could be due to physiologic I.e.hormonal/metabolic or anatomical. You will have to wait and see wether this is isolAted or a pTtern then seen medical follow up.

Started menstrual period 2 weeks early. Is this normal? Not on birth control pills or sexually active.

Common problem. Irregular periods are one of the most common problems obgyns treat. If this is one time problem it usually resolves on its own. If this is a recurring problem you should be evaluated. Infections & hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. There are many options available to help regulate the menstrual cycle. Schedule a visit.

Just got my period a whole week early, and have really bad cramps, and I am on birth control pills. I still have a whole row of pills to take. Help: (? Not pregnant (havent had sex in a year), not taking new meds, and having been on the same b.c. for about

Missed pills. Likely missed pills and now with withdrawal bleed. Couple options: Stop pill for 4 days, allow for bleeding, then restart new pack. Next is get rid of sugar pills, take 3 pills x 2 days, 2 pills x 3 days, then take one pill daily. When you take birth control pills you do not have 'periods', you can completely control when you choose to bleed.

I got my period 1 week early after I stoped taking birth control pills... is it normal?

It can happen. As long as one's new, reliable birth control method is being used properly, one can wait about two cycles to see how the cycles become regular after coming off birth control pills. However, if one failed to properly use a new form of birth control (or is trying for a baby), then one can check a home pregnancy test, if a regular menstrual period doesn't come next month (next cycle).

What causes my period to be 2 weeks early??? No birth control pills. More cramping than usual.

Hormonal. Fluctuations of either estrogen or progesterone can cause irregular cycles; however other causes include stress, tension, anxiety, depression, thyroid illness, underlying medical illnesses. It is time for a comprehensive GYN exam.